# SDR CA980610019

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301027420
- Condition: Bulged
- Location: Nlg
- Component: Cleveland, 40140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A BULGE WAS FOUND IN THE SIDEWALL OF THE NOSE TIRE.  REPLACED.
